My doctor add with my inti depression Abilify (aripiprazole) senc one week itt increase my libido is that happens? And well stay my libido?

Could happen. Your libido could increase sure. It could be related to feeling better as far as depression and with that your libido increased. The only way to know if your libido will stay or not is to continue to take it and see what happens. If it is bothersome then discuss with your physician as there are other options.

Related Questions

It's been 3 years since I lost my libido completely. This isn't depression or hormonal. My doctor wants to put me in Abilify (aripiprazole) 5mg. Will it help my libido?

Abilify (aripiprazole) Please go online and look up Abilify (aripiprazole). Based on what you tell me I don't think this is the right approach for you. I would appreciate if you could send me a note once you have read a couple of items on the Internet. Read more...
Loss of Libido. I understand your distress. Abilify does not help with libido. You are too young to lose libido. Reflect loss of libido due to: • StressAlcohol, Marijuana, Heroin, or Cocaine useSSRI or B.P. medications See Physician for possible diagnosis of Cardiovascular disease, Hypertension, Diabetes, Thyroid, disorders See Psychiatrist to improve emotional, physical and sexual intimacy and Libido. Read more...